# SDR REXA2021052800363

- Difficulty date: May 9, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N320PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15320
- Aircraft time: 15,555 hours, 11,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cap
- Part number: 000
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER FWD AND AFT END CAPS ARE DENTED AND HAS CHAFED RIVETS.  REMOVED AND REPLACED PAX DOOR UPPER FWD AND AFT END CAPS ON 2 DIAPHRAGM BRACKETS IAW CRJ 900 SRM 51-42-13-001-001-A1, 51-42-06-001- 001-A01 AND EA CRJ952-11529.
